# SDR SWIA2020021848652

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN AT PASSENGER DOOR SURROUND STRUCTURE LOWER SILL ANGLE HAS CORROSION. (MARKED)   (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED COORODED LOWER SILL ANGLE WITH NEW PAX DOOR LOWER SILL (P/N SH670-31875-3) AND NEW ATTACHING ANGLES ON FWD AND AFT ENDS (P/N'S SH670-31821-3 AND SH670-31821-4) ONTO PAX DOOR SURROUND STRUCTURE USING NEW FASTENERS, REF BOMBARDIER DWG AND CRJ700 SRM.SEE CONTINUATION CARD FOR FURTHER DETAILS. COMPLIED WITH SKYCARD.
